# SDR AALA202108178711

- Difficulty date: July 27, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N804NN
- Make and model: Boeing 737823
- Aircraft serial: 29567
- Aircraft time: 36,420 hours, 14,654 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986 Rbl 43.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FLOOR BEAM LOCATED AT STA 986 AND RBL 43.5, MEASURING L=1.00 IN, W=1.00 IN, D=0.095 IN. REPAIRED PER SRM 53-00-51-2R-1 AND EA 329502.
